# SDR AALA201701309002

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 48,330 hours, 27,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AFT RIGHT DOOR ARMING HANDLE BINDING. REMOVED DEBRIS FROM GIRT BAR TRIGGER AND LUBED PER AMM 12-22-52 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
